MAUDE Adverse Event Report: INTEGRA - PRINCETON HERMETIC LUMBAR CATHETER, CLOSED TIP; N/A

INTEGRA - PRINCETON HERMETIC LUMBAR CATHETER, CLOSED TIP; N/A
Catalog Number INS5010
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
An authorized distributor reported that it was difficult to insert the hermetic lumbar catheter, closed tip (ins5010) through the tuohy needle, as if the catheter had lost its elasticity.Additional information received as follows: 1.For how long did the dysfunction lead to increase surgery time? answer: it took more than an hour to secure the lumber drain (sterile technique before surgery).2.How did the medical team finish the procedure (using this unit or another one¿)? answer: drain inserted as planned preop.With difficulties, difficult to pass the silicon drain into spinal needle catheter (resistance) and, at the end, so difficult to remove the spinal needle while the catheter is in the spine, risking puncturing the silicon tube or causing its fracture.3.How is the patient now? answer: he is fine, however, the team didn't like the lumbar drain experience, and i feel it is so risky, especially if the drain fracture and piece left intraspinal.4.End user healthcare facility? answer: prince sultan military medical city in (b)(6) (saudi arabia).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hermetic lumbar catheter (ins5010) was not returned because the unit was discarded, and no photos were provided; therefore, failure analysis is not possible.Device history record (dhr) review - lot number information has been provided; therefore, the dhr was reviewed, and no anomaly was observed during its manufacturing, packaging, and inspection processes that could be related to the reported condition.Investigation findings: based on complaint report that the device was as ¿if the catheter had lost its elasticity¿.The tubing used for the manufacturing of this catheter was tested at incoming inspection, including tests for elongation and break load force.The tubing complied with all tests performed, and the tubing lot was used in 14 different finished goods lots (approximately 4,000 units) and no other complaint has been received related to the reported condition.As a result, a root cause determination is not possible since the catheter was not returned.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
HERMETIC LUMBAR CATHETER, CLOSED TIP
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA - PRINCETON
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
INTEGRA - PRINCETON
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23259913
Report Number2648988-2025-00043
Device Sequence Number12003568
Product Code JXG
UDI-Device Identifier10381780071082
UDI-Public10381780071082
Combination Product (Y/N)N
PMA/510(K) Number
K972994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberINS5010
Device Lot Number7501100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale